# SDR AALA20160519004

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 63,888 hours, 8,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 64683
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER POWER SUPPLY AT LOCATION M33401 FAILED TEST IAW TASK CARD 2735.  R & R POWER SUPPLY IAW AMM 33-51-06-960-802 & ACCOMPLISHED OPERATIONAL CHECK. SYS CHECKED NORMAL.
